# SDR FCP2008F00000

- Difficulty date: November 14, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Filed by: Atlantic Aviation Oregon General Aviation Services, repair station FCPR831D
- Aircraft: N898RJ
- Make and model: Beech 300BEECH
- Aircraft serial: FA90
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 1011100841
- Condition: Cracked
- Location: Lt Wing
- Part time: 8,875 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH AD AD 91-12-10 AMENDMENT 39-7021, FOUND THE LT WING PANEL LOWER FORWARD ATTACH POINT HAD A .125 INCH CRACK.
